Permutations generated by a stack of depth 2 and an infinite stack in series

Elder, Murrary (2006) Permutations generated by a stack of depth 2 and an infinite stack in series. Electronic Journal of Combinatorics, 13 1: 68.1-68.12.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ163788_OA.pdf Full text (open access) application/pdf 112.67KB 13
Author Elder, Murrary
Title Permutations generated by a stack of depth 2 and an infinite stack in series
Journal name Electronic Journal of Combinatorics   Check publisher's open access policy
ISSN 1077-8926
2150-959X
Publication date 2006-08-07
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 13
Issue 1
Start page 68.1
End page 68.12
Total pages 12
Place of publication Atlanta, GA, United States
Publisher N.J. Calkin and H.S. Wilf
Language eng
Abstract We prove that the set of permutations generated by a stack of depth two and an innite stack in series has a basis (dening set of forbidden patterns) consisting of 20 permutations of length 5, 6, 7 and 8. We prove this via a \canonical" generating algorithm.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Article # R68

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 10 Feb 2009, 16:55:26 EST by Judy Dingwall on behalf of Mathematics